Hardly even 30 minutes ago, we made a terrible, terrible mistake. We thought it would be a good idea to take Zeagra, the number one male performance enhancer of Cambodia, but we’re quickly realizing just how wrong we were. Is anyone here a doctor? Oh God. Here are three early signs that taking Zeagra only a short half hour ago may not have been the best decision we’ve ever made.
1. The Alarming Size Of Our Penis
Look, we know people sometimes brag about the size of their member, but we’re telling you this is not normal. No, no, no, no, no, this was not supposed to happen. It’s like Pinocchio’s nose after he’s told 10 lies, but wider — much, much, much wider. This is unnatural. This is beyond God. We’re average-sized on a good day, but right now we’d happily take a one-incher in exchange for this monstrosity. Please, someone — help. Get it off of us. Cut it off, if you have to.
2. Disturbing Hallucinations
The second telltale sign that ingesting Cambodia’s favorite sex drug was probably a huge mistake is that our vision is currently obstructed with a full field of disturbing visual hallucinations. We are currently seeing things that no one was ever meant to see. We would describe them to you, but the voices just told us they’d kill us if we ever tell. What we can say, though, is that this is what we’ve always imagined a terrifying DMT trip would feel like. Will throwing up help? Seriously, if this lasts much longer, we don’t know what we’re gonna do. We don’t know how much longer we can watch this horrifying loop of our loved ones getting stabbed, before lifelessly slumping into sticky pools of their own blood. Oh God damn it — we weren’t supposed to tell. We need to get out of here. They’re coming for us. Quick — get the fuck out! We would drive to the hospital right now, but we can hardly see three feet in front of us. Can someone dial 911? Please?
3. The Alarming Hardness Of Our Penis
Yes, we understand that the entire point of Zeagra is to help our package pack some punch. But this is simply not right. It feels like a rock, and not in a good way. We just don’t understand how it can be this large and this dense at the same time. We can’t even walk because it’s so heavy. It’s like having a third leg that sticks straight up. If we had to compare it to an object, the closest thing we can think of would be a metal baseball bat. We’re not sure we’re ever gonna go back to normal, and we’re freaking out a little. Does anyone know if there’s some other medicine that counteracts this drug? We’re willing to try anything at this point. It’s so hard and heavy, we’re worried it’s gonna fall off our fucking crotch. Our penis was not designed to be this rock-solid. Please let it go soft again.